MathSciNet Relay Station
MathSciNet bibliographic data
MR899917 55N15 (18F25 19D10 55P47)
Carlsson, G. E.; Cohen, R. L.; Goodwillie, T.; Hsiang, W. C. The free loop space and the algebraic $K$-theory of spaces. $K$-Theory 1 (1987), no. 1, 53–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement